HIV positive for 7 months with treatment.
Oct 4, 2011
I am having lots of diarrhea, night sweats, low-grade fevers, headaches, 11 lb. weight loss, fatigue and poor appetite for just over a month now. I am receiving 3 HIV meds, my last CD4 count was 789, which was 3 months ago, but Nothing i do seems to help. What is going on?
Response from Dr. Young
Hello and thanks for posting.
It's clear that something's not right with all of your symptoms. What's causing them is unclear from this unfortunate internet distance, but this could range from an unusual medication toxicity or HIV-related complication.
Have you talked to your doctor about your symptoms? (If not, this would be a prudent first step that you should take soon.)
Write back, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk Of Swallowing Cum
- Is Itchy Rash A Possible Sign Of Ars?
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Penis Discharge After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.